# SDR DHL2002726003

- Difficulty date: July 24, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Will Not Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 5 CABIN SMOKE DETECTOR WILL NOT TEST.  REMOVED AND REPLACED LAMP TEST BULB OF DETECTOR 5R.  OPS TEST GOOD IAW MM 26-17-00.
